# SDR SIMA20230810001

- Difficulty date: August 10, 2023
- Submitted: August 17, 2023
- Operation: Air carrier
- Aircraft: N200NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000456
- Aircraft time: 22,468 hours, 14,380 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: E

## Discrepancy

AT TAKE OFF ROLL OUT PLANE VIOLENTLY SHIFTED TO THE RIGHT AND AROUND 5-10KTS ENGINE 2 FAILED-C/A- RAR RH ENGINE IAW W/C 71-00-01-000-801 AND W/C 71-00-01-400-801 OPS AND LEAK CHECKS GOOD
